Psoriatic Arthritis - I have lost a significant amount of weight in the last year. Nothing seems to taste good anymore, and I have no appetite. I have heard cancer survivors talk about the problem of nothing tasting good, and it had to do with the digestive track and their chemo drugs, so not sure if there is a correlation?? I take 100 mg Celebrex twice a day, two 25mg Enbrel injections, as well as a weekly .6 methotrexate injections. I am wondering if anyone else is also experiencing similar symptoms?
It's unfortunate that no one has responded. Medicines like methotrexate and may be Enbrel as well, can affect appetite. I know someone who is on methotrexate and has lack of appetite sometimes. She also finds the that the food smells odd sometimes.
Talk to a dietitian and definitely discuss your concerns with your doctor. For the patient I'm talking about ... the dietitian has recommended to supplement more fat in her diet. That add butter to meals and cream to hot chocolate, etc... just to keep them at a good weight.
This may not be right for everyone so please talk to your doctor.
Hi ,I'm Sacosam & i'm going to bed as I'm tired and I get grouchy when i'm tired.(1) Have you ever done any serious reading about all the drugs your taking... well do it! You want a good read (horrer story) read about methotrexate the up & coming moneymaker. You cannot trust Doctors anymore. Them days are gone forever... Get used to it! ENBREL... Injections?? Hey Struman, turn on your imagination, and picture what those "effen" drugs are doing to your body. I'll bet some Dr told you that if you had drugs injected instead of swallowing them... "absolutely no problems"... right... wrong?? G'night! Sacosam
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2010 • 2 answers
Posted 19 Nov 2010 • 5 answers
Posted 17 Dec 2010 • 2 answers
I was diagnosed with psoriatic arthritis 25 years ago. I'm 50 now. The psoriasis left for a while b?
Posted 9 Nov 2013 • 1 answer
Posted 24 Jan 2016 • 0 answers